# SDR DALA2017071205418

- Difficulty date: July 10, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 88,515 hours, 36,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING. EXIT SIGN BROKEN ABOVE 2R DOOR. R&R EXIT SIGN ON 2R DOOR IAW AMM 33-51 OPS NORMAL. A/C OK FOR SVC.
